# SDR UHLA2012090500280

- Difficulty date: September 5, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 16,472 hours, 9,935 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM WITHOUT OPENING DOOR AND THEN RECLOSING.  LUBRICATED R1 DOOR RODS AND SHAFTS PER AMM 52-41-00 AND 52-74-20.  NO DEFECTS NOTED AT THIS TIME.
